# SDR CALA2015061593920

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 63,902 hours, 24,040 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT O2 MASK DROPPED, DEPLOYED.  UNABLE TO RE-STOW.  STOWED FLIGHT ATTENDANT 02 MASK IAW AMM 35-23-00-550-003.  PERFORMED MANUAL DROP TEST IAW AMM 35-23-00 -710-001.
